آمار

تعداد نشریات26
تعداد شماره‌ها551
تعداد مقالات5,712
تعداد مشاهده مقاله7,971,377
تعداد دریافت فایل اصل مقاله5,353,156
Ramadan, A. A., Li, L.. (1398). Categories of lattice-valued closure (interior) operators and Alexandroff L-fuzzy topologies. نشریه علمی دانشگاه سیستان و بلوچستان, 16(3), 73-84. doi: 10.22111/ijfs.2019.4646
A. A. Ramadan; L. Li. "Categories of lattice-valued closure (interior) operators and Alexandroff L-fuzzy topologies". نشریه علمی دانشگاه سیستان و بلوچستان, 16, 3, 1398, 73-84. doi: 10.22111/ijfs.2019.4646
Ramadan, A. A., Li, L.. (1398). 'Categories of lattice-valued closure (interior) operators and Alexandroff L-fuzzy topologies', نشریه علمی دانشگاه سیستان و بلوچستان, 16(3), pp. 73-84. doi: 10.22111/ijfs.2019.4646
Ramadan, A. A., Li, L.. Categories of lattice-valued closure (interior) operators and Alexandroff L-fuzzy topologies. نشریه علمی دانشگاه سیستان و بلوچستان, 1398; 16(3): 73-84. doi: 10.22111/ijfs.2019.4646


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.